# SDR 9716779163

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8906E
- Make and model: Doug DC-9-14
- Aircraft serial: 45747
- System (JASC): 3442 · Weather Radar System
- Part: Tr Unit
- Part number: 20671570153
- Condition: Failed
- Location: E/E Compt
- Part time: 12,042 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CRUISE, THE RADAR BECAME OVERLY SENSITIVE IN CONTOUR MODE.  FLIGHT DIVERTED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED RADAR TRANSCEIVER, OPERATIONAL CHECK OK.
